RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 2, Pages 276–281 (Mi dan44159)  

MATHEMATICS

On a problem of conjugation of the solutions of a second-order partial differential equation on the plane

L. G. Mikhailov

Mathematics Institute and Computing Center, Academy of Sciences of the Tajik SSR, Dushanbe

Full text: PDF file (749 kB)

Bibliographic databases:
UDC: 517.55
Presented: С. М. Никольский
Received: 04.08.1980

Citation: L. G. Mikhailov, “On a problem of conjugation of the solutions of a second-order partial differential equation on the plane”, Dokl. Akad. Nauk SSSR, 256:2 (1981), 276–281

Citation in format AMSBIB
\Bibitem{Mik81}
\by L.~G.~Mikhailov
\paper On a problem of conjugation of the solutions of a second-order partial differential equation on the plane
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 2
\pages 276--281
\mathnet{http://mi.mathnet.ru/dan44159}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0600945}
\zmath{https://zbmath.org/?q=an:0476.35002}


Linking options:
  • http://mi.mathnet.ru/eng/dan44159
  • http://mi.mathnet.ru/eng/dan/v256/i2/p276

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020